# SDR CAL950897

- Difficulty date: September 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33785
- Make and model: Boeing 727232
- Aircraft serial: 20640
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 442
- Part time: 65,448 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION ON STR 24R AND STR 28R AT BS 442.  THE CORRODED SECTION OF STRINGER WAS REMOVED.  A REPAIR WAS FABRICATED AND INSTALLED IAW SRM 53-30-3 AND SRM 53-10-3.  (X)
